# SDR CHQA200900195

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 15,125 hours, 12,580 cycles
- Engine: Rroyce AE3007A3
- Engine time: 13,687 hours, 11,850 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SE1
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1205, MKE TO IND.  AFTER CLIMBING THROUGH 1,500FT THE CREW RECEIVED A MASTER CAUTION BAGGAGE DOOR OPEN INDICATION.  THE QRH WAS COMPLETED AND THE AIRCRAFT RETURNED TO MKE AND LANDED WITHOUT INCIDENT.  THE BAGGAGE DOOR WAS CONFIRMED CLOSED AND LOCKED AND THE INDICATION WAS PLACED ON DEFERRAL.  THE DEFERRAL WAS CLEARED ON 9/5/2009 IN IND WHEN THE FORWARD MICRO SWITCH WAS ADJUSTED AND THE INDICATION SYSTEM OPERATED NORMALLY.
